Ok well i've only been taking it for about 2 weeks now(20mg once a day)but i was diagnosed with tmj at a pretty early age. & just recently my jaw has started hurting, first on one side & then the other. it happens randomly it seems like, mostly at night but during the day also. its like my jaw is just tensing up and i cant relax it,it hurts soooo bad. does me having tmj have something to do with this. will it go away??
Did you know that Celexa can cause joint pain?
That just might be your problem
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 4 answers
What can help withdrawl from the drug Prednisone? I am having joint pain at the top of legs and bad?
Posted 3 Mar 2012 • 3 answers
Posted 3 Oct 2012 • 1 answer
Posted 7 Jan 2013 • 2 answers
Posted 25 Feb 2014 • 1 answer